# SDR DL73S040166

- Difficulty date: February 17, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 52,099 hours, 43,303 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 654496112
- Part serial: 369
- Condition: Leaking
- Location: Ground Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAXI TO GATE POSTFLIGHT LOST A-SYSTEM HYDRAULICS, QUANTITY ZERO AND PRESSURE ZERO.  REPLACED LEFT OUTBOARD SPOILER ACTUATOR FOR LEAKAGE.
